Translator Disclaimer
2018 Encoding equivariant commutativity via operads
Javier J Gutiérrez, David White
Algebr. Geom. Topol. 18(5): 2919-2962 (2018). DOI: 10.2140/agt.2018.18.2919

Abstract

We prove a conjecture of Blumberg and Hill regarding the existence of N –operads associated to given sequences = ( n ) n of families of subgroups of G × Σ n . For every such sequence, we construct a model structure on the category of G –operads, and we use these model structures to define E –operads, generalizing the notion of an N –operad, and to prove the Blumberg–Hill conjecture. We then explore questions of admissibility, rectification, and preservation under left Bousfield localization for these E –operads, obtaining some new results as well for N –operads.

Citation

Download Citation

Javier J Gutiérrez. David White. "Encoding equivariant commutativity via operads." Algebr. Geom. Topol. 18 (5) 2919 - 2962, 2018. https://doi.org/10.2140/agt.2018.18.2919

Information

Received: 7 July 2017; Revised: 28 February 2018; Accepted: 20 March 2018; Published: 2018
First available in Project Euclid: 30 August 2018

zbMATH: 06935825
MathSciNet: MR3848404
Digital Object Identifier: 10.2140/agt.2018.18.2919

Subjects:
Primary: 55P42, 55P48, 55P60, 55P91, 55U35

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 5 • 2018
MSP
Back to Top